MathSciNet Relay Station
MathSciNet bibliographic data
MR2655782 (2011e:47113) 47H10 (47H09 47J20 49J40 58E35 65K15)
Xu, Hong-Kun Viscosity method for hierarchical fixed point approach to variational inequalities. Taiwanese J. Math. 14 (2010), no. 2, 463–478.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement